# SDR REXA2022111102502

- Difficulty date: October 21, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035360019
- Condition: Cracked
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 985 CROSSBEAM SUPPORT ANGLE BETWEEN LBL27 - LBL 39 FOUND TO BE CRACKED.   REMOVED FS 985 CROSSBEAM SUPPORT ANGLE BETWEEN LBL27 - LBL 39 IAW CRJ 900 SRM 51-42-06-001-001-A01.
